# SDR 2015FA0000470

- Difficulty date: September 21, 2015
- Submitted: September 28, 2015
- Operation: General aviation
- Aircraft: N7269T
- Make and model: Cessna T206H
- Aircraft serial: T20608050
- Aircraft time: 5,788 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 604 hours
- Propeller: Mcauly B3D36C432
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12509924
- Part serial: NOTAPPLICABLE
- Condition: Detached
- Location: Zone 100
- Part time: 604 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

OVERBOARD EXHAUST ELBOW, BETWEEN THE WASTEGATE AND THE TAILPIPE DISENGAGED BY THE SLIP-JOINT FROM WASTEGATE FLANGE, PN 1250992-4.  NO CLAMP FAILURE WAS EVIDENT.
